Does anyone know of a chat room for people with Hepatitis C ? that i can go to and talk with people like myself? Trying to talk with friends and family is not working out for me, it's like they don't even want to talk about it, like if they don't talk about it it will go away. : (
If that doesn't get you there, Google Janis and Friends, and follow the links. Just remember that they aren't nearly as inteligent as us, and the guy's here are much better looking and of course charming.....
sf: I am cheap and can't bend to get my wallet anyway.
I see. Alteratively you could email the author or go to a medical library. Or, you can keep on taking Neulesta forever :)
Also, if you go to some of these chats when there aren't any moderators there (eg.late at night) there are these "cyber trolls" that roam around the different chat boards and cause havoc, especially if they can readily read your profiles...it happened to me on a Film chat a few times...it's really awful that they would go to boards with ill people, but they will...
uhhhh, I've been going to Janis chat for a few years now (not often) and have had very few problems....if someone gets out of hand, they have moderators over there to blip them off the chat if need be...
Don't want to compare boards, but there can be mean spiritedness and some ganging up at some other boards besides Janis....this is the internet and everyone can come out to play...
It depends on an individual's tastes as to what board you prefer, it's good we have a few to choose from.....and the benefits to all of the boards usually outweigh the bad....
There just aren't a lot hep c boards with live chat...
After a fashion...but at a live chat, you can speak to people and carry on conversations with mulitiple people...you go there and there's little area we're you chat and you can read everyone and everyone can read you spontaneously...there's also a way to address a person privately so only they will see your post...
On this board, even though it's not techinically "live" you can get answered pretty darn fast..... but it's not the same thing...check one out if you'd like, why give all of your charm to us exclusively??? just kiddin...but really, check one out if youre so disposed...
Thanks! My weekend has so far been on the couch. Standing, bending seems to startle that bone pain and headache. Hopefully tomorrow will be better. It's not too warm today anyway, so I am not missing the pool. It is finally blue again.
How's the weather down there? Hope you're having a good one!
The people in that chat room were talking literally about kicking the s*** out of each other! I couldn't believe it! It wasn't just one person calling names and making threats it was everyone! I thought our S)*&^%$%^$ was bad until I went there.OMG this place is cool, calm and collected compared to that place. Everyone has Riba Rage all at the same time! Not lots of caps, just threats and names.
Hi! No, but I've been in Texas though, really like Austin but who doesn't right? I'm always jealous of you guys who own horses, judging by your name, becha you have one or two...happy to meet you!...funny, what I'd like to have besides horses are goats! Love goats!
Yes...My suggestion would be to put some extra blankets and a heating pad near your bed.
Get some water "sports bottles" with the squeeze lids, and some chapstick near your bed also.
I would definately take about 800mg of ibuprofen about 1-1/2 hours after injecting.
Eat a light meal and take your Riba before your shot and have something kinda bland around to eat later in case you get hungry- yogert worked for me.
Most people agree that the first shot is the worst, it was for me. So don't let it scare you the others will be way easier.
I, too, just read your last comment of Wellbutrin thread. I was wondering last night if perhaps you had a cold since you are no longer on Riba. I also believe the end of a stressful situation causes me to relax and that's when I'll get a bacterial infection. However, seeing that you've added 'dizzy' to the mix, I think you're very wise to discontinue this particular ad. Jim, even mountains feel the effects of errosion. Please, consult your doc and don't try the depression road solo! You know my motto, "Better living through chemistry". Best wishes to ya, big boy. Lori
Right now I have what feels like a bad head and chest cold with a very irritated throat. Very hoarse. My three theories are: (1) Wellbutrin side effects per package insert; (2) Wellbutrin triggered my LPR (Laryngopharyngeal Reflux) causing both throat, head and chest symptons; (3) I simply came down with a bad cold and it was a coincidence that it happened a day or so after starting Wellbutrin. I would like to think #3, however, I haven't had a cold per say for over a year so it may be just too coincidental, or not.
In any event, how I was feeling combined with a very jittery anxiety, dizziness, amphetimine like feeling, etc, made stopping one of those no brainer decisions you never look back at. Unlike with combo tx, I have very little invested in this (3 days) and can always revisit ADs another time with most probably another AD. Wasn't crazy about taking another med anyway after my olympian drug consumption during tx. Did pop a Zegerid (fast acting Nexium) this morning in case LPR reflux is part of the problem.
So, today, I'll play "sick" in bed, nix the gym, and watch Tiger Woods win the Buick Open. In a way, I hope it's a regular cold because during tx I often felt I was coming down with one but my body just wouldn't allow me to probably because of the interferon. If that is the case than a full-blown cold maybe will have some kind of cathartic benefit if that makes any sense which it probably doesn't because the MS Wellbutrin invited Mr. Brian Fog over for breakfast :)
The one good sfx from the Wellbutrin is that it may make me appreciate my normal baseline mental state a little more :)Hope this finds you all well, this fine Sunday.
Naw, I only used Effexor for the last stretch of my tx.. Anxiety got severe, and I was ordered to take that and the Xanax for situational attacks. Upon completeion of treatment, I stopped all meds immediately. I'm back to strictly herbal supplementation and healthy diet. Wife can't even get me to take a tylenol or cough syrup.
My theory is during that 48 week period, I was pumped with enough drugs to last me a lifetime!!
have you guys tried Lexapro? that's what I've started lately, don't have much experience with AD's but I thought if I'm going to start some kind of treatment I better see which AD works for me...I actually tried Celexa before (lexapro's sister drug) but I stopped after two weeks just cause I wanted to...I know I better adjust to something and some friends tell me Lexapro is good...though I know everyone is different and what might work for you won't for me type of thing...I guess some people take a while to adjust, right now I'm more spaced out then usual and can feel dry mouth, body a bit tense...will try for a few more weeks to see how it goes...
Lmao @ Chopped Liver...i hope i didn't hurt anyones feelings here, i meant no harm, just thought yall might know of a good chat for people with Hepatitis C. I know how bad chat rooms can be, maybe i should stay out of them lol.
I saw from post here and explantion below that you stopped the Wellbutrin.. My recommendation is Effexor Xr. I took this for several months, and it got rid of anxiety almsot 100%, and also helped me put on that happy face. No real sx's whatsover, other than I noticed increased perspiration..
I first tried Celexa, which was an absolute nightmare..It gave me a headache unlike anything I have ever experienced before. My Dr actually told me that it gave here the exact same reaction when she took it..
But I would honestly look into Effexor Xr, and possibly ask you Doc for a sample pack. It starts working within a week, but takes a month to feel full effects.
My wife and I are going to buy some Tennessee Fainting Goats. We are getting very close to retiring from the Bell system and thought it might be a fun hobby to do and make a bit of butter and egg money.
I am at end of stage liver disease and waiting for insurance company which is taking months however for the past few days I have all over pain and back pain like never before . Anyone have any ideas on what I can do.
t: This is a very old thread. I suggest you go to the top of the topics, pick the orange box which says 'Ask a Question' am
nd post our auestion there. You will have a much better chance of it being seen and of getting responses - probably a lot of good advice about insurance, treatment w/o insurance, etc., also.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.